Behavior of the sum of a Dirichlet series having a prescribed growth
Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 47-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_4_a6,
author = {A. M. Gaisin},
title = {Behavior of the sum of a {Dirichlet} series having a prescribed growth},
journal = {Matemati\v{c}eskie zametki},
pages = {47--56},
year = {1991},
volume = {50},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a6/}
}
A. M. Gaisin. Behavior of the sum of a Dirichlet series having a prescribed growth. Matematičeskie zametki, Tome 50 (1991) no. 4, pp. 47-56. http://geodesic.mathdoc.fr/item/MZM_1991_50_4_a6/